# SDR USAA040580

- Difficulty date: August 15, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141N5810455
- Condition: Cracked
- Location: Fuselage
- Part time: 62,264 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED 7 INCHES BY 4 INCHES AND TWO INCH CRACK, STATION 297, LBL 22.  REPLACED BEAM PER EA 9579, SRM 51-10-02.  (M)
